# SDR SWAA2023080474151

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA 2023-422372<[01] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 141A8310 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING # 141A8310 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING # 141A8310 REV: -. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
